# SDR FDEA201905051004

- Difficulty date: May 5, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 105,288 hours, 21,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: NWJ62315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING THE FWD CARGO LOAD SHUTTLE BEAM PROBLEM, DISCOVERED A CRACK 13" LONG IN LATERAL FLOORBEAM WEB WHERE PDU ACTUATOR MOTOR SUPPORT CHANNEL ATTACHES. ALSO BOTH LEFT AND RIGHT PDU SUPPORT CHANNEL SIDES ARE BROKEN COMPLETELY REPAIRED FLOORBEAM PER SRM 53-00-00-2R.
